Join the 'Heart Disease' group to help and get support from people like you.
Heart Disease Questions
Related terms: Congenital Heart Disease
We found 325 questions associated with the 'Heart Disease' topic.
Posted 18 Oct 2010 by • 11 answers
Heart Disease - I have had, on two separate occasions, very high coumadin levels, and it manifested... itself as confusion, slurred speech and eventually passing out. Is this a common side-effect of high PT/INR (over 6) or am I drawing conclusions that are not really there?
Posted 12 Sep 2010 by • 3 answers
Hi, I am a 34 yr male, every time I've taken Viagra, it has caused a good amount of heart burn... Initially I didnt realise it but it lead to acid reflux, due to which I had recurrent episodes of severe sore throat. This was caused due to the burns the acid caused in the throat due to the ...
Posted 19 Apr 2014 by • 5 answers
Have CRPS and have taken many meds over eth years - since on tramadol I ahve had heart flutters that now lead to racing heart, missing beats and it goes on for hours. I have no energy, feel faint and am totally exhausted doing nothing. Dr's say its a benign PVC - I did NOT have this before the ...
Posted 23 Apr 2010 by • 7 answers
... the skin on my arms, ugly blood spots. When I had a stent put in 8 years ago there was another blockage 60%. Last year when I had my last heart test they found that this blockage was completely gone and the Dr. said that he did not know why. Now I am afraid to stop taking Plavix because I ...
Posted 26 Aug 2016 by • 3 answers
I have recently been having some pain that I thought was to do with my heart, but I have felt around my chest area and on the left side I have found a small lump but it feels like it should be apart of my bone, it feels very hard. I get sharp pains around my heart/left lung area at least once a ...
Posted 14 Nov 2015 by • 5 answers
Am meds: PLAVIX, Coreg cr, ,Clopidogrel, Venlafaxine. Pm meds: Simvastatin, Aspirin, Had a HA blockage in LAD in 2009. Ended up with 6 stents in LAD after a Vaso-vagal event
Posted 17 days ago by • 0 answers
Posted 16 Apr 2018 by • 0 answers
For decades now my dad have had 4 bypasses and the past 3 or 4 years he has essential thrombocythemia, he gets medications to keep the thrombocytes under control but that causes anemia as you all know. For the past year, his doctor gives him Aranesp, at first Aranesp 80 once a week and now the ...
Posted 12 Mar 2018 by • 1 answer
One day my heart started to feel flip floppy and wouldn't stop. I've always had anxiety about my heart so I figured I was experiencing heart palpitations but this time it was different. It actually started when I felt super sick while walking to work. I stopped in a gas station bathroom ...
Posted 6 Aug 2017 by • 5 answers
All meds damage one organ or another (kidney, heart, etc). I know harvoni crystalizes in your kidneys but how bad does it leave your kidneys or any other organs?
Posted 22 Aug 2017 by • 1 answer
Hi, I'm a 18 year old girl, with no medical history whatsoever (except the fact that i was born 1 month too early, but that never had any effect on my life). I'm 5' 6'' and around 140 lbs I've noticed lately that i often experience a sort of dull (?) pain in the ...
Posted 20 Aug 2017 by • 0 answers
arrhythmia. Cardioversion corrected the irregular heartbeat (not ventricular a-fib) but I've had a hard time taking this drug intended to keep the heartbeat normal. There has been increased blood pressure readings, much fatigue, shortness of breath, some dizziness and headaches after modest ...
Posted 28 Aug 2010 by • 1 answer
Does Celebrex have an impact on the effects of aspirin taken to help prevent stroke and heart attacks
Posted 21 Jun 2017 by • 0 answers
Yesterday I had a TEE done dr told me I have a hole in the heart. I was cleared for weight loss surgery. I asked the nurse what he said she said you have a hole and aneurysm in my heart. Now I am worried.
Posted 29 Apr 2017 by • 0 answers
We seem to have a relative who is wife/caregiver for a dementia patient who, for the 3rd time we know of, has gone to the doctor to get more medications because patient gets agitated. We notice he gets agitated when she is hurrying him, or yelling at him. Among a total of 7 pills daily (heart and ...